MathSciNet Relay Station
MathSciNet bibliographic data
MR1635912 35J60 (58E05)
Harrabi, A.; Rebhi, S.; Selmi, A. Solutions of superlinear elliptic equations and their Morse indices. I, II. Duke Math. J. 94 (1998), no. 1, 141–157, 159–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement